# SDR CA970506011

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 107071
- Condition: Threads Worn
- Location: Landing Gear
- Part time: 19,139 hours
- Component: Dowty, 10700105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREADED PORTION OF ROD END ACTUATOR PISTON SHAFT OF LANDING GEAR STABILIZER STAY ACTUATOR FOUND WEARING. ROD END LOOSE IN ACTUATOR.
